Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A short proof of Rohlin's theorem for complex surfaces


Author: Donu Arapura
Journal: Proc. Amer. Math. Soc. 108 (1990), 1143-1144
MSC: Primary 57R20; Secondary 57N13, 57R15
DOI: https://doi.org/10.1090/S0002-9939-1990-1002150-1
MathSciNet review: 1002150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the signature of a two dimensional compact complex spin manifold is divisible by 16.


References [Enhancements On Off] (What's this?)

  • [A] M. Atiyah, Riemann surfaces and spin structures, Ann. Sci. École. Norm Sup. 4 (1971), 47-62. MR 0286136 (44:3350)
  • [AH] M. Atiyah and F. Hirzebruch, Riemann-Roch theorem for differentiable manifolds, Bull. Amer. Math. Soc. 65 (1959), 276-281. MR 0110106 (22:989)
  • [AS] M. Atiyah and I. Singer, Index of elliptic operators III, Ann. Math. 87 (1968), 546-604. MR 0236952 (38:5245)
  • [R] V. A. Rohlin, New results in the theory of 4 dimensional manifolds, Dokl. Akad. Nauk. SSSR. 84 (1952), 221-224. MR 0052101 (14:573b)
  • [S] J. P. Serre, Un théoreme de dualite, Com. Math. Helv. 29 (1955), 9-26. MR 0067489 (16:736d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 57N13, 57R15

Retrieve articles in all journals with MSC: 57R20, 57N13, 57R15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1002150-1
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society